# SDR DALA2017071205364

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF OUTBD FLIGHT SPOILER LOCKED TOOL ONE CRACK WAS MADE TO RT WING AFT SPAR MEMBRANE BTW STA XRS=350 AND XRS=355. RT WING AFT SPAR MEMBRANE BTW STA XRS=350 AND XRS=355 WAS REPAIRED PER ETI -17-17-097 REV 2 AND ER/A 559526-14 REV ORIG.
